# SDR SWAA2015060540414

- Difficulty date: May 7, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,773 hours, 66,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1492
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED AT STATION 967 - 968, STRINGER 26L.  REPAIRED STRINGER IAW SRM.
